Doctor insights on:
Labia Swelling After Using Hair Removal Cream
The labia minora one of them pink and the other is dark I think due to hair removal cream how to re lighten it?
Many products : Any exfoliating cream followed by whitening creams should give temporary and hopefully permanent results. Hope this helps. ...Read more
Hair removal is either temporary, like tweezing, waxing or shaving, or permanent, in which the follicles are destroyed by electrolysis or a laser/light system. Very popular these days to reduce the density of hair in an area by laser hair removal. It needs to be repeated in a series to affect as many follicles as ...Read more
I used hair removal cream and it got inside and my labia was burned in a few spots. It's red and raw and burns. What can I use to help cure the burns?
Time and....: It may be helpful to apply aloe vera gel, small amount of topical anesthetic gel like oragel, ice packs and cold plain yogurt. Luckily the vaginal tissue heals itself pretty quickly. If the symptoms get worse or not feeling better in just 1-2 days, it would be best to be examined. Chemical burns can be very painful. ...Read more
Need 2 shave pubic area for 1st laser session. Managed to do some but can't shave perianal & labia. I heard hair removal creams shouldn't be used?
I'm 17, female. I used veet hair removal cream on my labia majora two days back, bled a litttle and now I feel two lumps there, hurt a bit. What is it?
I have burns, swelling and blisters after using nair hair removal cream, please recommend something?
Hair remover burns: I can appreciate your frustration. For hair remover burns simply wash the area copiously with cool water. Then apply an antibiotic ointment such as bacitracin, to the area 2-3 times a day. Long er term effects such as skin increased pigmentation would suggest the appropriateness of a visit to a dermatologist. ...Read more
25y.o. Labia minora darkened in color .gynecologist said it looks normal. I am having vulva laser hair removal last years.related?what else could it be
4yrs I operate painful bumps on both of labia majora with hair, located between clit and leg groin. Doc says no big deal. May laser hair removal help?
4yrs I operate painful bumps on labia majora with hair, between clit and leg groin, no breakout, deep under. Doc says no big deal. Laser hair removal?
Hello, I scratched my armpit vigorously 2 days before using hair removal cream and it burned my skin causing weeping sores. What do you recommend?
I am now using hair removal cream for my upper lip hair. I remove the hair but after there is like an outline of a mustache, how do I get rid of this?!
Lasers: Try laser hair removal.Get a more detailed answer ›
2 years ago I stopped using hair removal cream as it had made my top lip dark. It's still visible. What can solve this? Will bleaching cream help? Or sugar and lemon juice?
Iv been using veet hair removal cream without iratation on a part of my face. Can I continue doing so? Thanks very much
Transgendered?: Are you transgendered? Trying to soften up your hair and have a more feminine appearance? Why would any man risk the damage to their skin by using VEET on their face? I would say no. There are much better options if you are in fact transgendered and want to have less hair or to shave less. ...Read more
Nair: Options use washcloth soaked in cold water or even ice water as a compress x 15 minutes. No not apply ice directly to skin. Petroleum based lubricants/ jellies/ lotions (aquaphor ointment, vaseline) or aloe can help to maintain moisture. Hydrocortisone cream 1 % can be applied for significant inflammation. For blistering consult with your doctor. ...Read more
Best product: Healthtap Doctors are asked not to endorse specific brands or product lines. ...Read more
Either: Both have advantages/disadvantages. Better forms of hear removal would be laser hair removal or electrolysis. See http://www.Webmd. Com/beauty/hair-removal/for-women-only-best-options-for-hair-removal. ...Read more
My underarms skin got darken by using veet hair removal cream. Is there any way so that I can improve my underarms skin fairer?
If you mean...: If you mean instead of shaving your face, depilatories are too harsh, in general, to be used on the face. I also don't recommend using them under the arms or in the groin area, for the same reason. Legs are no problem for most people. ...Read more
OK: Read the instructions first.Get a more detailed answer ›
Don"t use it: if it burns your armpits.Get a more detailed answer ›
Rash: Hair removal cream probably caused a contact dermatitis which is an irritation to your skin. The best cure is steroid cream. You can get otc steroid cream(hydrocortisone) but some times it could not be strong enough. Worth the try, but if not working then a prescription will be needed. ...Read more
Penis: I would not recommend using a chemical depilatory cream anywhere near the penis, scrotum or anus. I have seen countless people with chemical burns to these areas over the years. Careful use of a safety razor in these areas is much less likely to cause you problems. ...Read more
Depilatory rash: It is possible that a depilatory (hair removal) cream can cause irritation, an allergic reaction or even burns on delicate mucous membranes. It is also possible that this irritation can lead to a herpes breakout if the person has a genital herpes infection. Please see your dermatologist or ob/gyn for a more definitive diagnosis and treatment. ...Read more
Healthtap Doctors: Are asked not to endorse specific brands or product lines. ...Read more
I'm female: I used hair removal cream on my pubic hair and the cream went inside my private part, after removing unbearable pain? Help?
See your doctor asap: Go to the er. You have a chemical burn and need immediate medical attention. ...Read more
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more